Rational approximations of the exponential function at rational points

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Kalle Leppälä
  • Tapani Matala-aho, Oulun Yliopisto, Topi Törmä, Oulun Yliopisto
Original languageEnglish
JournalJournal of Number Theory
Volume179
Pages (from-to)220-239
Number of pages20
ISSN0022-314X
DOIs
StatePublished - 1 Oct 2017

    Research areas

  • Diophantine approximation, Generalized continued fraction, Irrationality measure

See relations at Aarhus University Citationformats

ID: 114682562